Maximal inequalities and exponential estimates for stochastic convolutions driven by Levy-type processes in Banach spaces with application to stochastic quasi-geostrophic equations

Research output: Contribution to journalArticle

Full text download(s)

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalSIAM journal on mathematical analysis
DateAccepted/In press - 6 Mar 2019
DateE-pub ahead of print (current) - 23 May 2019
Number of pages47
Pages (from-to)2121–2167
Early online date23/05/19
Original languageEnglish

Abstract

We present remarkably simple proofs of Burkholder–Davis–Gundy inequalities for
stochastic integrals and maximal inequalities for stochastic convolutions in Banach spaces driven by Levy-type processes. Exponential estimates for stochastic convolutions are obtained and two versions
of Ito’s formula in Banach spaces are also derived. Based on the obtained maximal inequality, the existence and uniqueness of mild solutions of stochastic quasi-geostrophic equation with Levy noise is established.

Bibliographical note

This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

    Research areas

  • Burkholder–Davis–Gundy inequality, maximal inequality, exponential estimate, stochastic convolution, Itˆo formula, martingale type r Banach space

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations